# SDR AALA202407107316

- Difficulty date: June 1, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 63,430 hours, 26,046 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulted
- Location: Fuel Crossfeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB OUT AT APPROXIMATELY 17000 FEET RIGHT FUEL IMBALANCE WAS NOTICED AND RAPIDLY DECREASING; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX.  REPLACED LEFT WING BOOST PUMP BYPASS (AALA202406031766), PER AMM 28-22-61 AND REPLACED CENTRAL TANK CROSSFEED VALVE ASSEMBLY (AALA202407107316), PER AMM 28-22-21**(CLOSED).
